MathSciNet Relay Station
MathSciNet bibliographic data
MR1477156 (98g:42001) 42-01 (44-01)
Pinkus, Allan; Zafrany, Samy Fourier series and integral transforms. Cambridge University Press, Cambridge, 1997. viii+189 pp. ISBN: 0-521-59209-7; 0-521-59771-4
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement